By Topic

Highly accurate range-adaptive lognormal approximation to lognormal sum distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
J. C. S. Santos Filho ; Dept. of Commun., Univ. of Campinas, Brazil ; M. D. Yacoub ; P. Cardieri

The distribution of the sum of independent non-identical lognormal variates is approximated by a lognormal distribution the parameters of which are suitably varied over the range of probabilities. The new method is highly accurate and keeps track of the exact sum distribution, outperforming previous lognormal approximations.

Published in:

Electronics Letters  (Volume:42 ,  Issue: 6 )